2025年04月04日 星期五 主页   |   首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   编辑队伍   |   留言板   |   联系我们   |   English
  论文 本期目录 | 过刊浏览 | 高级检索 |
一类非线性奇异系统滑动模态控制的研究
温香彩 关治洪
[1]华南理工大学电子与通信工程系,广州510641 [2]江汉石油学院基础部,荆沙434102
STUDY ON THE SLIDING MODE CONTROL FOR A CLASS OF NONLINEAR SINGULAR SYSTEMS
温香彩 关治洪
[1]华南理工大学电子与通信工程系,广州510641 [2]江汉石油学院基础部,荆沙434102
全文: PDF (0 KB)  HTML (1 KB) 
输出: BibTeX | EndNote (RIS)      
摘要 利用最优控制综合的Lyapunov函数方法,研究了一类非线性奇异系统在指标为1时的滑动模态控制问题。所设计的控制不仅使其闭环系统无脉冲,而且保证系统具有良好的动态品质,最后以此方法研究了线性定常奇异系统,并给出了一个数值例子。
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
Abstract:In this paper, the problem of sliding mode control for a class of nonlinear singular systems is considered when the index is constant one by using Lyapunov method and optimal control synthesis one. The control presented not only eliminates the impulse but also makes the system have well dynamic characteristics. At last, the linear time invariant system is considered by the same method and an illustrate example is given.
收稿日期: 1996-03-25     
引用本文:   
温香彩 关治洪. 一类非线性奇异系统滑动模态控制的研究[J]. , 1996, 35(3): 0-0.
温香彩 关治洪. STUDY ON THE SLIDING MODE CONTROL FOR A CLASS OF NONLINEAR SINGULAR SYSTEMS. , 1996, 35(3): 0-0.
链接本文:  
https://journal.ccnu.edu.cn/zk/CN/     或     https://journal.ccnu.edu.cn/zk/CN/Y1996/V35/I3/0
版权所有 © 《华中师范大学学报(自然科学版)》编辑部
地址:武汉市珞瑜路152号华中师范大学田家炳楼7楼华师学报编辑部 邮编:430079 电话(传真):027-67868127
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn